Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alisonjs122

Allergic to Minocycline! Bumps all over face now!

I've been on minocycline for a week now and have experienced hives on my face, yeast infection, and digestion problems. Did anyone else here react adversely to minocycline? If so, how long did it take you for your face and body to recuperate from the side effects? TIA

Share this post


Link to post
Share on other sites

Stop the medicine and call your doctor.

Even if you call the doctor first, they will tell you to quit taking it ASAP and then will schedule you another appointment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×